# SDR SWAA2022022251368

- Difficulty date: August 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 13,346 hours, 5,743 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER EXTERNAL DOOR AFT MOUNTING BRACKET BROKEN -( DOOR REMOVED ) ( WATER SVC DR RMVD- POTABLE WATER COMPRESSOR INOP MEL 38-1 ) / CLOSING ACTION #0149707 INSTALLED NEW POTABLE WATER ACCESS DOOR PER AMM 52-49-09. SEE LOG PAGE #0149708 FOR MEL 38-1-02 CLEARING LINKED TO THIS CDL 52-40-9. SEE SAM 663 LP# 0026847 & LP 002688. CLEARING #50824
